# SDR SWAA2024022241959

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT BL-0 BETWEEN STA 380 AND 400 MKD DOT<[01] REMOVED AND REPLACED ANGLE AT FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL AT BL-0 BETWEEN STA 380 AND 400 IAW SRM 51-40-02-0G-0 AND DWG 143A5400;[02] VERIFIED FINAL STEP 1
